# SDR TWAA0004502

- Difficulty date: March 20, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 1,263 hours, 713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLASHLIGHT AT THE L-1 DOOR IS FALLING OUT OF THE HOLDER.  REMOVED AND REPLACED THE FLASHLIGHT ASSY AT THE L-1 DOOR.  CHECKS MADE TO ASSURE NORMAL OPERATION PER MM 33.  AC 02 03-08-00 DFW.
